# SDR FDEA202009202267

- Difficulty date: September 20, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 30,146 hours, 17,091 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER X-RAY INSPECTION OF RH WING CENTER FLAP, A CRACK INDICATION WAS NOTED ON   RIB 11 UPPER SKIN LOCATED APPROX 3.75" FWD OF REAR SPAR LETTER MARK. REPAIRED RH WING CENTER FLAP CRACK INDICATION ON RIB 11 LOCATED APPROX 3.75" FWD   OF REAR SPAR PER SRM 57-50-00 FIG. 201  MAJOR REPAIR
